# SDR CALA2024020800365

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 78,696 hours, 28,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cover
- Part number: UNKNOWN
- Condition: Fod
- Location: Mlg Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B, A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF INSP A/C FOUND ALTERNATE GEAR EXTENSION COVER HAS DEBRI OBSTRUCTING COVER FROM CLOSING. REMOVED SOME BUT NEEDS FURTHER CLEANING. REMOVED REMAINING DEBRIS FROM MANUAL EXTENSION COVER HINGE AND LATCHES, VERIFIED DOOR CLOSES ND ENGAGES DOOR POSITION SWITCH. REQUIRES GEAR SWING TO CONFIRM FIX PERFORMED LANDING GEAR EXTENSION AMD RETRACTION TEST REF AMM 32-32-00-710-801. OPS CK GOOD.
